The Bergman projection on vector-valued L2-spaces with operator-valued weights

Aleman, Alexandru and Constantin, Olivia (2012) The Bergman projection on vector-valued L2-spaces with operator-valued weights. Journal of Functional Analysis, 262 (5). pp. 2359-2378. ISSN 0022-1236. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.jfa.2011.12.005

Abstract

We characterize the boundedness of the Bergman projection on vector-valued L2-spaces with operator-valued weights in terms of an appropriate condition of Muckenhoupt-type for the weight. This contrasts with the situation on Hardy spaces, where such characterizations are only possible in the finite-dimensional case.

Item Type: Article
Uncontrolled keywords: Bergman projection; Operator-valued weights
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: Olivia Constantin
Date Deposited: 04 Oct 2012 11:03
Last Modified: 23 Jan 2013 12:18
Resource URI: https://kar.kent.ac.uk/id/eprint/31254 (The current URI for this page, for reference purposes)
  • Depositors only (login required):

Downloads

Downloads per month over past year